Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Distribution of a functional of continuous Markov processes

This is a preview of subscription content, log in to check access.

Literature Cited

  1. 1.

    D. Iglehart and W. Whitt, “Multiple channel queues in heavy traffic. I, II,” Adv. Appl. Prob.,2, No. 1, 150–177; No. 2, 355–369 (1970).

  2. 2.

    P. J. Brockwell, “Deviations from monotonicity of a Wiener process with drift,” J. Appl. Prob.,11, No. 1, 206–210 (1974).

  3. 3.

    E. B. Dynkin, Markov Processes [in Russian], Fizmatgiz, Moscow (1963).

  4. 4.

    I. I. Gikhman and A. V. Skhorokhod, Stochastic Differential Equations [in Russian], Naukova Dumka, Kiev (1968).

  5. 5.

    K. Ito and H. McKean, Diffusion Processes and Their Trajectories [Russian translation], Mir, Moscow (1968).

  6. 6.

    D. A. Darling and A. J. Siegert, “The first passage problem for a continuous Markov process,” Ann. Math. Stat.,24, No. 4, 624–639 (1955).

  7. 7.

    I. S. Gradshtein and I. M. Ryzhik, Tables of Integrals, Sum, Series, and Products [in Russian], Fizmatgiz, Moscow (1963).

Download references

Additional information

Translated from Kibernetika, No. 3, pp. 120–122, 129 May–June, 1987.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Malyutin, A.A. Distribution of a functional of continuous Markov processes. Cybern Syst Anal 23, 432–436 (1987). https://doi.org/10.1007/BF01074838

Download citation

Keywords

  • Operating System
  • Artificial Intelligence
  • System Theory
  • Markov Process
  • Continuous Markov Process